Медицинская библиотека · Journal of clinical psychopharmacology · 1984
Imipramine-induced inappropriate ADH secretion.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
This case demonstrates the occurrence of the syndrome of inappropriate secretion of antidiuretic hormone (SIADH) in association with the administration of several antidepressant medications. The SIADH was shown by rechallenge to be associated with imipramine, an antidepressant not previously associated with SIADH. In addition, SIADH appeared to occur with bupropion, a new antidepressant structurally dissimilar to tricyclic antidepressants.
Для цитирования: Liskin B, Walsh B T, Roose S P, Jackson W. Imipramine-induced inappropriate ADH secretion.. Journal of clinical psychopharmacology. 1984.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.